标题:A Note on List Edge and List Total Coloring of Planar Graphs without Adjacent Short Cycles
作者:Wang, Hui Juan; Wu, Jian Liang
作者机构:[Wang, H.J] School of Mathematics, Shandong University, Ji'nan, 250100, China;[ Wu, J.L] School of Mathematics, Shandong University, Ji'nan, 250100, C 更多
通讯作者:Wang, H J(sduwhj@mail.sdu.edu.cn)
通讯作者地址:[Wu, JL]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:数学学报(英文版)
出版年:2014
卷:30
期:1
页码:91-96
DOI:10.1007/s10114-013-2419-2
关键词:List edge coloring;list total coloring;planar graph;cycle
摘要:Let G be a planar graph with maximum degree Delta. In this paper, we prove that if any 4-cycle is not adjacent to an i-cycle for any i is an element of {3, 4} in G, then the list edge chromatic number chi(iota)'(G) = Delta and the list total chromatic number x(iota)('')(G) = Delta+1.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84890440966&doi=10.1007%2fs10114-013-2419-2&partnerID=40&md5=60b50f552d1cea7552b050d474b470c5
TOP